Quotients of monodromy groupoids

MUCUK O., Sahan T.

International Conference of Mathematical Sciences (ICMS), İstanbul, Turkey, 31 July - 06 August 2018, vol.2086 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 2086
  • Doi Number: 10.1063/1.5095113
  • City: İstanbul
  • Country: Turkey
  • Erciyes University Affiliated: Yes


In this note we explain how to develop the quotient groupoid of the monodromy groupoid for given a topological group-groupoid using crossed modules.